# SDR 2021FA0000329

- Difficulty date: November 20, 2021
- Submitted: November 20, 2021
- Operation: General aviation
- Aircraft: N85323
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000469
- Aircraft time: 15,826 hours, 8,987 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CA FLASHLIGHT NOT CHARGING- PLACED ON MEL
